# SDR SWAA2022020811729

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; LOWER BULKHEAD PLATE IS CRACKED AT BS.847 LBL10 / REPLACED AFT CARGO BAY; LOWER BULKHEAD PLATE AT BS 847 LBL10 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0
